Posted by: mandles | 2009-02-24

bipolar 2-tofranil-drowsiness and severe headaches-side effects?

I have recently been diagnosed with bipolar 2. I'm not all that happy with the new label but my biggest concern is that I be put on the correct medication ASAP so that I can get on with my life. I have been started on a regime of topomax 25mg BD and cymbalta. My mood has definitely started to lift after 2/52 of commencement but I have been suffering from severe headaches,fatigue and feeling "spaced out" These symptoms seem to be the worst towards the end of the day. Could this be due to the topomax? I am only seeing the Psychiatrist on Monday. What do you sugest?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageArchive

Dear Mandles
Please call your psychiatrist, I don't think you should stop your medication before seeing him, maybe he can organize a quicker appointment or suggest a change of dosage in the mean time?Cymbalta can cause headache in about 15% of patients.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.